Research Publications (2000-2004)

(click on title for abstract)



2000 179. The geodetic number of an oriented graph (with P. Zhang). European J. Combin. 21 (2000) 181-189.

180. The partition dimension of a graph (with E. Salehi and P. Zhang). Aequationes Math. 59 (2000). 45-54.

181. Resolvability and the upper dimension of graphs (with C. Poisson and P. Zhang). Inter. J. Comput. Math. Appl. 39 (2000) 19-28.

182. How large can the domination numbers of a graph be? (with L. Eroh, F. Harary and P. Zhang). Australas. J. Combin. 21 (2000) 23-35.

183. The directed distance dimension of oriented graphs (with M. Raines and P. Zhang).E Math. Bohem. 125 (2000) 155-168.

184. Geodetic sets in graphs (with F. Harary and P. Zhang). Discuss. Math. Graph Theory. 20 (2000) 129-138 .

185 Distance in stratified graphs (with L. Hansen, R. Rashidi, and N. Sherwani)Czechoslovak Math. J. 50 (125) (2000), no. 1, 35 - 46.

186. Resolvability in graphs the metric dimension of a graph (with L. Eroh, M. A. Johnson, O.Oellermann) Discrete Appl. Math. 105(2000) 99-113.

187. Stratified claw domination in prisms (T. W. Haynes, M. A. Henning, and P. Zhang ). J. Combin. Math. Combin. Comput. 30 (2000) 81-96.

188. On the hull number of a graph (F. Harary and P. Zhang). Ars Combin. 57 (2000) 129-138.

189. Radio antipodal colorings of cycles (with D. Erwin and P. Zhang) Congr. Numer. 144 (2000) 129-141.

190. On the chromatic dimension of a graph (with P. Zhang) Congr. Numer. 145 (2000) 97-108.

191. The step domination of a graph (with M.S. Jacobson, E. Kubica and G. Kubicki) Scientia 6 (1094-2000) 29-39.


2001 192. On the planarity of iterated jump graphs (with D. W. VanderJagt and P. Zhang). Discrete Math. 226 (2001) 93-106.

193. Geodomination in graphs (with F. Harary, H. Swart, and P. Zhang). Bull. Inst. Combin. Appl. 31 (2001) 51-59.

194. Orientation Distance graphs (with D. Erwin, M. Raines, and P. Zhang). J. Graph Theory. 36 (2001) 230-241.

195. The forcing hull number of a graph (with P. Zhang). J. Combin. Math. Combin. Comput. 38 (2001) 81-94

196. H-convex graphs (with P. Zhang) Math. Bohem. 126 (2001) 209-220

197. An introduction to analytic graph theory (L. Eroh, M. Schultz, P. Zhang). Util. Math. 59 (2001) 31-55.

198. F-Continuous graphs (with E. B. Jarrett, F. Saba, E. Salehi, and P. Zhang). Czechoslovak Math. J. 51 (2001) 351-361.

199. On orbital domination numbers of graphs (with M. A. Henning and K. Schultz). J. Combin. Math. Combin. Comput. 37 (2001), 3-26.

200. The ultracenter and central finge of a graph (with K. S. Novotny and S. J. Winter) Networks 38 (2001) 33-38.

201. On graphs with a unique minimum hull set (with P. Zhang). Discuss. Math. Graph Theory 21 (2001) 31-42.

202. Full domination in graphs (with R. C. Brigham, R. D. Dutton, and P. Zhang). Discuss. Math. Graph Theory. 21 (2001) 43-62

203. Radio labelings of graphs (with D. Erwin, F. Harary, and P. Zhang) Bull. Inst. Combin Appl. 33 (2001) 77-85.

204. The forcing convexity number of a graph (with P. Zhang) Czechoslovak Math. J. 51 (2001) 847--858.

205. On the dimension of oriented graphs (with M. Raines and P. Zhang). Util. Math. 60 (2001) 139--151.

206. The forcing dimension of a graph. (with P. Zhang) Math. Bohem. 51 (2001) 847--858.

207. The decomposition dimension of graphs (with D. Erwin, M. Raines, and P. Zhang). Graphs and Combin. 17 (2001) 599-605

208. On convexity in graphs. (with A. Chichisan, C. E. Wall, and P. Zhang). Congr. Numer. 148 (2001) 33-41.

209. Which graphs are divisor graphs? (with R. Muntean, V. Saenpholphat, and P. Zhang) Congr. Numer. 151 (2001) 189-200.

210. On graphs with prescribed full domination numbers. (with R. C. Brigham, R. D. Dutton, and P. Zhang). Congr. Numer. 149 (2001) 5-17.


2002 211. On the geodetic number of a graph (with F. Harary and P. Zhang). Networks. 39 (2002) 1-6

212. The Steiner number of a graph (with P. Zhang) Discrete Math. 242 (2002) 41-54.

213. Convexity in oriented graphs (J. F. Fink and P. Zhang) Discrete Appl. Math. 117 (2002) 115-126.

214. Radio antipodal colorings of graphs (with D. Erwin and P. Zhang) Math. Bohem. 127 (2002) 57-69.

215. The convexity number of a graph (with C. Wall and P. Zhang) Graphs and Combin. 18 (2002) 209-217.

216. The geodetic number of a graph: A survey. (with E. M. Palmer and P. Zhang) Congr. Numer. 156 (2002) 37-58.

217. Bounds for the hamiltonian chromatic number of a graph. (with L. Nebesky and P. Zhang) Congr. Numer. 157 (2002) 113-125.

218. Isometric embeddings of bipartite graphs. (with R. C. Brigham, R. D. Dutton, and P. Zhang). Congr. Numer. 154 (2002) 7-12.

219. The locating-chromatic number of a graph. (with D. Erwin, M. A. Henning, P. J. Slater, and P. Zhang) Bull. Inst. Combin Appl. 36 (2002) 89-101

220. Extreme geodesic graphs (with P. Zhang) Czechoslovak Math. J. 52 (2002) 771-780.


2003 221. Boundary vertices in graphs. (with D. Erwin, G. L. Johns, and P. Zhang). Discrete Math. 263 (2003) 25--34.

222. On k-dimensional graphs and their bases (withP. Buczkowski, C. Poisson, and P. Zhang) Period. Math. Hungar. 46 (2003) 9-15.

223. Resolving domination in graphs. (with R. C. Brigham, R. D. Dutton, zng P. Zhang). Math. Bohem. 128 (2003) 25-36.

224. Distance-locating numbers of graphs. (with D. Erwin, P. J. Slater, and P. Zhang). Util. Math. 63 (2003) 65-79.

225. Graphs of order n with locating-chromatic number n-1. (with D. Erwin, M. A. Henning, P. J. Slater, and P. Zhang). Discrete Math. 269 (2003) 65-79.

226. Twin domination in digraphs. (with P. Dankelmann, M. Schultz, H. and C. Swart) Ars Combin. 67 (2003) 105-114

227. The hull number of an oriented graph (with J. F. Fink and P. zhang). Internat. J. Math. Math. Sci. 36 (2003) 2265-2275.

228. Nonplanar sequences of iterated r-jump graphs. (with P. Zhang). Ars Combin. 68 (2003) 77-86.

229. The theory and applications of resolvability in graphs: A survey. (with P. Zhang) Congr. Numer. 160-165 (2003)

230. On local colorings of graphs. (with E. Salehi and P. Zhang) Congr. Numer. 160-165 (2003)

231. On the Hamiltonian number of a graph. (with T. Thomas, V. Saenpholphat, and P. Zhang) Congr. Numer. 160-165 (2003)

232. Orientable hull numbers of a graph. (with J. F. Fink and P. Zhang) Congr. Numer. 160-165 (2003)

233. Greedy F-colorings of of graphs (with L. Nebesky and P. Zhang). Discrete Math. 272 (2003) 37-46.

234. Stratification and domination in graphs. (with T. W. Haynes, M. A. Henning, and P. Zhang). Discrete Math. 272 (2003) 171-185

235. The detour number of a graph. (with G. Chartrand, and G. L. Johns) Util. Math. 64 (2003) 97-113.

236. The independent resolving number of a graph. (with G. Chartrand and V. Saenpholphat). Math. Bohem. 128 (2003) 379-393.

237. On m-chromatic factorizations of complete graphs (with H. Hevia and O. Oellermann) J. Combin. Math. Combin. Comput. 47 (2003) 3-17.


2004 238. Radio k-colorings of paths (with G. Chartrand and L. Nebesky). Discuss. Math. Graph Theory 24 (2004) 5-21.

239. On boundary vertices in graphs. (with G. Chartrand, D. Erwin, and G. L. Johns) J. Combin. Math. Combin. Comput. 48 (2004) 39-53.

240. Detour domination in graphs. (with G. Chartrand, T. W. Haynes, and M. A. Henning) Ars Combin. 71 (2004) 149-160.

241. Distance in graphs (with P. Zhang) in A Hand Book on Graph Theory (ed. by Gross and Yellen) CRC Press. (2004) 873-888.

242. Forcing full domination in graphs. (with R. C. Brigham, R. D. Dutton, and P. Zhang) J. Combin. Math. Combin. Comput. 49 (2004) 97-111.

243. On the detour number and geodetic number of a graph. (with G. L. Johns and P. Zhang) Ars Combin. 72 (2004) 3-15.

244. Distance in graphs - Taking the long view (with P. Zhang). AKCE J. Graphs Combin. 1 (2004) 1-13.

245. A new look at Hamiltonian walks. (with T. Thomas, V. Saenpholphat, and P. Zhang) Bull. Inst. Combin Appl. 42 (2004) 37-52.

246. Hamiltonian domination in graphs. (with T. W. Haynes, M. A. Henning, and P. Zhang). Util. Math. 66 (2004) 33-45.

247. Extremal problems on distances in graphs. (with H. Escuadro and P. Zhang). Congr. Numer. 167 (2004) 133-147.

248. A survey of Hamiltonian colorings of graphs. (with L. Nebesky and P. Zhang) Congr. Numer. 169 (2004) 179-192.

249. Homogeneously embeddings of stratified 5-cycles. (with D. VanderJagt and P. Zhang) Congr. Numer. 170 (2004) 205-222.